# SDR SWAA2022030846195

- Difficulty date: April 11, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 55,872 hours, 32,689 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 SPOILER HAS 2 EACH DISBONDS; 1 EACH LOCATED 64.5' FROM INBD EDGE AND 3.5 FROM L/E; 1 EACH LOCATED 77.5' FROM INBD EDGE; 6' FROM L/E; MARKED IN RED / REPAIRED 2EA DISBONDS ON #6 SPOILER LOCATED 64.5' FROM I/B EDGE AND 3.5' FROM L/E AND ALSO LOCATED 77.5' FROM I/B EDGE 6' FROM L/E PER SRM 51-70-10-2R-0.
